# SDR 07FDEA02132

- Difficulty date: June 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753073
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND FWD RT CORNER OF AIR STAIR CUTOUT DID NOT CONFORM  TO FED EX DWG SR27-53-024.  REMOVED OLD DOUBLER, HFEC INSP TO VERIFY CRACK CONTAINMENT, MANUFACTURED NEW DOUBLER REF, FED EX DWG 27-53-024.
